# SDR UALA2013030401258

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA5330-04213 OP2, FOUND HFEC CRACK INDICATIONS ON 3 FASTENER HOLES AND AN EXTERNAL 0.3" SKIN CRACK AT THE L1 UPPER FORWARD CORNER.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED EXTERNAL FUSELAGE SKIN AT L1 DOOR UPPER FORWARD CORNER IAW EA5330-04213 AND ECRA 5331-01687.  ACCOMPLISHED HFEC -NO CRACKS.  INSTALLED DOUBLER AND TRIPLER.
